Steroids and Liver Damageby Phyllis Lile-King (Overdose Law )
Several products marketed to body builders have been recalled or found to contain steroids that can cause acute liver damage. The FDA recently announced the voluntary recall of body building products by MuscleMaster.com
All lots and expiration dates of the following seventeen dietary supplements sold between June 1, 2009 and November 17, 2009 have been recalled:
Advanced Muscle Science Dienedrone, 60 caps
Advanced Muscle Science Liquidrone, 60 ml
Anabolic Formulation M1, 4AD, 60 caps
Anabolic Formulations 1, 4 AD, 60 caps
Anabolic Xtreme Hyperdrol X2
Anabolic Xtreme 3-AD, 90 caps
BCS Labs Testra-Flex, 90 caps
Competitive Edge Labs M-Drol, 90 Caps
Competitive Edge Labs P-Plex, 90 caps
Competitive Edge Labs X-Tren, 90 caps
4Ever Fit D-Drol, 60 caps
Gaspari Novedex XT 60 Caps
Gaspari Halodrol Liquigels, 60 gels
iForce 1,4 AD BOLD 200, 60 Caps
iForce MethaDROL, 90 caps
iForce Dymethazine, 60 caps
Monster Caps, 60 caps
FDA informed MuscleMaster.com that it believes that the Recalled Products contain ingredients that are steroids. Specifically, FDA advised MuscleMaster.com of its concern that the Recalled Products may contain the following ingredients that are currently classified, or the FDA believes should be classified, as steroids: “Superdrol,” “Madol,” “Tren,” “Androstenedione,” and/or “Turinabol.”
MuscleMaster.com has not been able to confirm the FDA’s concerns, that any one or more of the recalled products in fact contain these ingredients.
Acute liver injury is known to be a possible harmful effect of using steroid-containing products. In addition, steroids may cause other serious long-term adverse health consequences in men, women, and children. These include shrinkage of the testes and male infertility, masculinization of women, breast enlargement in males, short stature in children, a higher predilection to misuse other drugs and alcohol, adverse effects on blood lipid levels, and increased risk of heart attack, stroke, and death.
The FDA warns that customers who have these products in their possession should stop using them immediately and contact their physician if they have experienced any problems that may be related to using one or more of the products.
Any adverse events that may be related to the use of the Recalled Products should be reported to the FDA’s MedWatch Adverse Event Reporting program online [at www.fda.gov/MedWatch/report.htm], by phone [1-800-FDA-1088], or by returning the postage paid FDA form 3500 [which may be downloaded from www.fda.gov/MedWatch/getforms.htm] by mail [to MedWatch, 5600 Fishers Lane, Rockville, MD 20852-9787] or fax [1-800-FDA- 0178].
Our firm has handled cases involving nutritional supplements marketed as safe but later found to cause extensive liver damage. COntact us at overdoselaw.com